# SDR IPXA2M72471

- Difficulty date: February 28, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70201
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER CARGO LT SIDE TUNNEL LONGERON 35L AT STA 5-32 CORRODED.  REPAIRED LONGERON 35L FROM FS 5-25 TO 5-40 REF SRM 53-00-05, FIG 202, REPAIR 1.
